# SDR DALA1237050632

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 79,144 hours, 37,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE DISCOVERED EMERGENCY LIGHTS ON SEATS 1-6 INOPERATIVE.  MAINTENANCE  FOUND M9101 POWER SUPPLY INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY, OPS CHECKED GOOD PER AMM 33-51.
